Periodic orbits of period 3 in the disc

Abstract : Let f be an orientation preserving homeomorphism of the disc D2 which possesses a periodic point of period 3. Then either f is isotopic, relative the periodic orbit, to a homeomorphism g which is conjugate to a rotation by 2 pi /3 or 4 pi /3, or f has a periodic point of least period n for each n in N*.
Type de document :
Article dans une revue
Nonlinearity, IOP Publishing, 1994, 7 (3), pp.1067-1071. 〈10.1088/0951-7715/7/3/016〉
Liste complète des métadonnées

Littérature citée [16 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00003272
Contributeur : Boris Kolev <>
Soumis le : vendredi 30 novembre 2007 - 22:50:43
Dernière modification le : mercredi 10 octobre 2018 - 01:26:54
Document(s) archivé(s) le : jeudi 1 avril 2010 - 15:43:03

Fichiers

period3.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Boris Kolev. Periodic orbits of period 3 in the disc. Nonlinearity, IOP Publishing, 1994, 7 (3), pp.1067-1071. 〈10.1088/0951-7715/7/3/016〉. 〈hal-00003272〉

Partager

Métriques

Consultations de la notice

212

Téléchargements de fichiers

106